# SDR DLM90060350

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD 900
- Aircraft serial: 53390
- Aircraft time: 29,568 hours, 15,650 cycles
- Engine: Iae V2528D5
- Engine time: 25,384 hours, 13,333 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT SYSTEM HYDRAULIC PRESSURE LOW AFTER TAKEOFF FROM SLC.  REPLACED RIGHT SYSTEM RESERVOIR SERVICED THE RIGHT HYD SYSTEM.  BLEED SYSTEM PERFORMED OP AND LEAK CHECK OF THE RIGHT ELEC AUX PUMP AND RIGHT ENGINE DRIVE PUMP.  ALL CHECK GOOD AND NO LEAKS NOTED.
